# SDR MALA010459

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,CORROSION ON UPPER ANGLE, UNDER FLOORBOARDS AT STA 258. MX REMOVED CORROSION ON UPPER ANGLE AT STA 258 BETWEEN LBL 10 AND RBL 18 IAW SRM 51-70-40.  MATERIAL REMAINING OUT OF LIMITS, REF SRM 51-10-10.
